# SDR SWAA2021022250020

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 48,206 hours, 31,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIGHT COVER (LENS) FOR THE LIGHT UNDER THE OVERHEAD BIN ABOVE SEAT 9C HAS FALLEN OUT. (EMERGENCY LIGHT) / REINSTALLED EMERGENCY LIGHT LENS COVER PER 33-51-21; LITE OPS CHECK GOOD;
